RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2015, Volume 60, Issue 1, Pages 186–198 (Mi tvp4614)  

Short Communications

Functional limit theorem for integrals over level sets of Gaussian random field

A. P. Shashkin

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00612


DOI: https://doi.org/10.4213/tvp4614

Full text: PDF file (208 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2016, 60:1, 150–161

Bibliographic databases:

Received: 16.10.2013
Revised: 27.03.2014

Citation: A. P. Shashkin, “Functional limit theorem for integrals over level sets of Gaussian random field”, Teor. Veroyatnost. i Primenen., 60:1 (2015), 186–198; Theory Probab. Appl., 60:1 (2016), 150–161

Citation in format AMSBIB
\Bibitem{Sha15}
\by A.~P.~Shashkin
\paper Functional limit theorem for integrals over level sets of Gaussian random field
\jour Teor. Veroyatnost. i Primenen.
\yr 2015
\vol 60
\issue 1
\pages 186--198
\mathnet{http://mi.mathnet.ru/tvp4614}
\crossref{https://doi.org/10.4213/tvp4614}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3416073}
\elib{http://elibrary.ru/item.asp?id=23780266}
\transl
\jour Theory Probab. Appl.
\yr 2016
\vol 60
\issue 1
\pages 150--161
\crossref{https://doi.org/10.1137/S0040585X97T987557}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000371990800011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84959492980}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4614
  • https://doi.org/10.4213/tvp4614
  • http://mi.mathnet.ru/eng/tvp/v60/i1/p186

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:143
    Full text:39
    References:23
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019